# SDR DALA2023101408453

- Difficulty date: October 12, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 55,919 hours, 39,337 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9548 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC DUE TO A "STICK SHAKER PUSHER FAIL", FOLLOWED BY THE "SLAT DISAGREE" MESSAGE, AND AN AMBER X ON THE RIGHT WING CONFIG PAGE. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE FLAP/SLAT HANDLE TRANSMITTERS WENT BAD. THE TRANSMITTERS WERE REPLACED PER B717 AMM 27-51-01 ON LOG PAGE 0013015. RETURN TO SERVICE TESTS ALL PASSED. THE AIRCRAFT IS OK FOR SERVICE. (LP #4825414)
